Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (894 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 329–344
DOI: 10.2977/prims/1195193545

Published online: 1971-08-31

On Global Solutions of the Generalized Korteweg-de Vrles Equation

Masayoshi Tsutsumi[1]

(1) Waseda University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Tsutsumi Masayoshi: On Global Solutions of the Generalized Korteweg-de Vrles Equation. Publ. Res. Inst. Math. Sci. 7 (1971), 329-344. doi: 10.2977/prims/1195193545